# SDR 99T64R507EWA

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Kick Plate
- Condition: Gouged
- Location: Cargo Bay
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK.  B-PIT DOOR KICK PLATE GOUGED/SCRATCHED.  (EO).  FABRICATED NEW KICK PLATE.  WELDED ACCORDING TO MIL-STD-2219,  NDT WELD TO ASSURE NO FLAWS IN WELD.  NONE NOTED, AND INSTALLED PER EO 99-174 WITH APPROVED 8110-3 DATED 9-20-99.  REF:  EMERY WORLD WIDE A/L, RRXA.  (X)
